MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 4-LUMEN 8.5FR X 16CM; CATHETER, PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 4-LUMEN 8.5FR X 16CM; CATHETER, PERCUTANEOUS
Catalog Number CV-12854
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Codes High Blood Pressure/ Hypertension (1908); Low Blood Pressure/ Hypotension (1914)
Date of Event 03/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Qn # (b)(4).
 
Event or Problem Description
It was reported "the proximal tubing of the central line, close to the patient, kinked.Noradrenaline was being administered, which caused arterial hypotension for a time.After a few minutes, the syringe pump started beeping.After investigating, we realised when handling the catheter that it was kinked.When we un-kinked it, a bolus of nad was administered, with severe hypertension." the patient's current condition is reported as "unknown".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.The customer did not provide a lot number; therefore, a device history record review was performed based upon a lot number taken from the sales history data of the customer.No relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 4-LUMEN 8.5FR X 16CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19214980
Report Number3006425876-2024-00373
Device Sequence Number20859354
Product Code DQY
UDI-Device Identifier10801902029239
UDI-Public10801902029239
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCV-12854
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Supplement Date Received by Manufacturer05/14/2024
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown